MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/jcpt.12205

Медицинская библиотека · Journal of clinical pharmacy and therapeutics · 2014

Multidrug overdose-induced myoclonus complicated by rhabdomyolysis: possible role and mechanism of muscle toxicity of risperidone.

Hsu Y-C, Yeh Y-W

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

WHAT IS KNOWN AND

OBJECTIVE

Atypical antipsychotics are considered safe for treating schizophrenia and are rarely reported to induce rhabdomyolysis.

CASE SUMMARY: Here is a case of a woman with schizophrenia who developed rhabdomyolysis following overdose of risperidone, trihexyphenidyl and benzodiazepines. There was no recurrence of rhabdomyolysis when above medication was resumed with therapeutic dose.

WHAT IS NEW AND

CONCLUSION

Multidrug overdose are common but are rarely reported to induce rhabdomyolysis. Overdose risperidone may increase the risk of rhabdomyolysis and need to be kept in mind.

Для цитирования: Hsu Y-C, Yeh Y-W. Multidrug overdose-induced myoclonus complicated by rhabdomyolysis: possible role and mechanism of muscle toxicity of risperidone.. Journal of clinical pharmacy and therapeutics. 2014. DOI: 10.1111/jcpt.12205.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.